You are not currently logged in.
Access JSTOR through your library or other institution:
From Bocce to Positivity: Some Probabilistic Linear Algebra
Kent E. Morrison
Vol. 86, No. 2 (April 2013), pp. 110-119
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.86.2.110
Page Count: 10
Preview not available
Summary A question in geometric probability about the location of the balls in a game of bocce leads to related questions about the probability that a system of linear equations has a positive solution and the probability that a random zero-sum game favors the row player. Under reasonable assumptions, we are able to find these probabilities.
Copyright the Mathematical Association of America 2013